Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vomiting due to excessive acidity, stomach infection. Undergoing dialysis. Medication to be continued?

sir, my father, aged 65 is a kidney patient and is on dialysis at least 2 times a week.... the major cause of worry is that for the last 6 to 7 months, he is suffering from continous hiccups and chest burns and acidity. due to which doc advised endoscopy and is was done . it was found that some stomach infection is there and as he gets vomiting also due to excessive acidity, the doctor advised PANTACID H.P kit today. shall we continue the medication. pl. awaiting your reply and guidance... ruma srivastava.(new delhi)
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Ulcers or inflammation in the stomach are often caused by bacteria called H Pylori.
So if this is what has been found on the endoscopy then the medications prescribed are correct.
Hope this helps
Good luck.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor